# SDR CA001123010

- Difficulty date: November 20, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Piper PA-32-300
- Aircraft time: 2,536 hours
- Engine: Lyc TIO540S1AD
- Propeller: Hartzl HCE2YR1BF
- System (JASC): 5610 · Flight Compartment Windows
- Part: Fitting
- Part number: 7955300
- Condition: Corroded
- Location: Windscreen
- Part time: 2,611 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHEN ENDEAVOURING TO REPLACED THE WINDSCREENS, THESE BRACKETS WERE FOUND HEAVILY CORRODED AND HAD TO BE REPLACED.
